• Previous Article
    Parametric Smith iterative algorithms for discrete Lyapunov matrix equations
  • JIMO Home
  • This Issue
  • Next Article
    Numerical solution to an inverse problem on a determination of places and capacities of sources in the hyperbolic systems
November  2020, 16(6): 3035-3045. doi: 10.3934/jimo.2019092

Some inequalities for the minimum M-eigenvalue of elasticity M-tensors

School of Mathematics, Zunyi Normal College, Zunyi, Guizhou 563006, China

* Corresponding author: Jun He

Received  October 2018 Revised  February 2019 Published  July 2019

Fund Project: This work is supported by National Natural Science Foundations of China (11661084); Science and Technology Foundation of Guizhou province (Qian Ke He Ji Chu [2016]1161, [2017]1201); Innovative talent team in Guizhou Province(Qian Ke He Pingtai Rencai[2016]5619); High-level innovative talents of Guizhou Province(Zun Ke He Ren Cai[2017]8)

In this paper, we derive some lower bounds for the minimum M-eigenvalue of elasticity M-tensors, these bounds only depend on the elements of the elasticity M-tensors and they are easy to be verified. Comparison theorems for elasticity M-tensors are also given.

Citation: Jun He, Guangjun Xu, Yanmin Liu. Some inequalities for the minimum M-eigenvalue of elasticity M-tensors. Journal of Industrial & Management Optimization, 2020, 16 (6) : 3035-3045. doi: 10.3934/jimo.2019092
References:
[1]

K. C. ChangL. Q. Qi and G. L. Zhou, Singular values of a real rectangular tensor, J. Math. Anal. Appl., 370 (2010), 284-294.  doi: 10.1016/j.jmaa.2010.04.037.  Google Scholar

[2]

J. CuiG. PengQ. Lu and Z. Huang, Several new estimates of the minimum H -eigenvalue for nonsingular M-tensors, Bull. of the Malaysian Math. Sciences Soc., 42 (2019), 1213-1236.  doi: 10.1007/s40840-017-0544-2.  Google Scholar

[3]

W. Ding, J. Liu, L. Q. Qi and H. Yan, Elasticity M-tensors and the strong ellipticity condition, preprint, arXiv: 1705.09911v2. Google Scholar

[4]

W. DingL. Q. Qi and Y. Wei, M-tensors and nonsingular M-tensors, Linear Algebra and its Appl., 439 (2013), 3264-3278.  doi: 10.1016/j.laa.2013.08.038.  Google Scholar

[5]

D. HanH. Dai and L. Q. Qi, Conditions for strong ellipticity of anisotropic elastic materials, J. of Elasticity, 97 (2009), 1-13.  doi: 10.1007/s10659-009-9205-5.  Google Scholar

[6]

Z. Huang and L. Q. Qi, Positive definiteness of paired symmetric tensors and elasticity tensors, J. of Computational and Appl. Math., 388 (2018), 22-43.  doi: 10.1016/j.cam.2018.01.025.  Google Scholar

[7]

Z. HuangL. WangZ. Xu and J. Cui, Some new inequalities for the minimum H-eigenvalue of nonsingular M-tensors, Linear Algebra and its Appl., 558 (2018), 146-173.  doi: 10.1016/j.laa.2018.08.023.  Google Scholar

[8]

C. Q. Li and Y. T. Li, An eigenvalue localization set for tensors with applications to determine the positive (semi-) deffiniteness of tensors, Linear and Multilinear Algebra, 64 (2016), 587-601.  doi: 10.1080/03081087.2015.1049582.  Google Scholar

[9]

C. Q. LiY. T. Li and X. Kong, New eigenvalue inclusion sets for tensors, Numer. Linear Algebra Appl., 21 (2014), 39-50.  doi: 10.1002/nla.1858.  Google Scholar

[10]

L. Q. QiH. Dai and D. Han, Conditions for strong ellipticity and M-eigenvalues, Frontiers of Math. in China, 4 (2009), 349-364.  doi: 10.1007/s11464-009-0016-6.  Google Scholar

[11]

Y. J. WangL. Q. Qi and X. Z. Zhang, A practical method for computing the largest M-eigenvalue of a fourth-order partially symmetric tensor, Numer. Linear Algebra Appl., 16 (2009), 589-601.  doi: 10.1002/nla.633.  Google Scholar

[12]

Y. N. Yang and Q. Z. Yang, Further results for Perron-Frobenius Theorem for nonnegative tensors II, SIAM. J. Matrix Anal. Appl., 32 (2011), 1236-1250.  doi: 10.1137/100813671.  Google Scholar

[13]

L. ZhangL. Qi and G. Zhou, M-tensors and some applications, SIAM. J. Matrix Anal. Appl., 32 (2014), 437-452.  doi: 10.1137/130915339.  Google Scholar

[14]

J. X. Zhao and C. Q. Li, Singular value inclusion sets for rectangular tensors, Linear Multilinear Algebra, 66 (2018), 1333-1350.  doi: 10.1080/03081087.2017.1351518.  Google Scholar

[15]

L. M. Zubov and A. N. Rudev, On necessary and sufficient conditions of strong ellipticity of equilibrium equations for certain classes of anisotropic linearly elastic materials, ZAMM - J. of Appl. Math. and Mechanics, 96 (2016), 1096-1102.  doi: 10.1002/zamm.201500167.  Google Scholar

show all references

References:
[1]

K. C. ChangL. Q. Qi and G. L. Zhou, Singular values of a real rectangular tensor, J. Math. Anal. Appl., 370 (2010), 284-294.  doi: 10.1016/j.jmaa.2010.04.037.  Google Scholar

[2]

J. CuiG. PengQ. Lu and Z. Huang, Several new estimates of the minimum H -eigenvalue for nonsingular M-tensors, Bull. of the Malaysian Math. Sciences Soc., 42 (2019), 1213-1236.  doi: 10.1007/s40840-017-0544-2.  Google Scholar

[3]

W. Ding, J. Liu, L. Q. Qi and H. Yan, Elasticity M-tensors and the strong ellipticity condition, preprint, arXiv: 1705.09911v2. Google Scholar

[4]

W. DingL. Q. Qi and Y. Wei, M-tensors and nonsingular M-tensors, Linear Algebra and its Appl., 439 (2013), 3264-3278.  doi: 10.1016/j.laa.2013.08.038.  Google Scholar

[5]

D. HanH. Dai and L. Q. Qi, Conditions for strong ellipticity of anisotropic elastic materials, J. of Elasticity, 97 (2009), 1-13.  doi: 10.1007/s10659-009-9205-5.  Google Scholar

[6]

Z. Huang and L. Q. Qi, Positive definiteness of paired symmetric tensors and elasticity tensors, J. of Computational and Appl. Math., 388 (2018), 22-43.  doi: 10.1016/j.cam.2018.01.025.  Google Scholar

[7]

Z. HuangL. WangZ. Xu and J. Cui, Some new inequalities for the minimum H-eigenvalue of nonsingular M-tensors, Linear Algebra and its Appl., 558 (2018), 146-173.  doi: 10.1016/j.laa.2018.08.023.  Google Scholar

[8]

C. Q. Li and Y. T. Li, An eigenvalue localization set for tensors with applications to determine the positive (semi-) deffiniteness of tensors, Linear and Multilinear Algebra, 64 (2016), 587-601.  doi: 10.1080/03081087.2015.1049582.  Google Scholar

[9]

C. Q. LiY. T. Li and X. Kong, New eigenvalue inclusion sets for tensors, Numer. Linear Algebra Appl., 21 (2014), 39-50.  doi: 10.1002/nla.1858.  Google Scholar

[10]

L. Q. QiH. Dai and D. Han, Conditions for strong ellipticity and M-eigenvalues, Frontiers of Math. in China, 4 (2009), 349-364.  doi: 10.1007/s11464-009-0016-6.  Google Scholar

[11]

Y. J. WangL. Q. Qi and X. Z. Zhang, A practical method for computing the largest M-eigenvalue of a fourth-order partially symmetric tensor, Numer. Linear Algebra Appl., 16 (2009), 589-601.  doi: 10.1002/nla.633.  Google Scholar

[12]

Y. N. Yang and Q. Z. Yang, Further results for Perron-Frobenius Theorem for nonnegative tensors II, SIAM. J. Matrix Anal. Appl., 32 (2011), 1236-1250.  doi: 10.1137/100813671.  Google Scholar

[13]

L. ZhangL. Qi and G. Zhou, M-tensors and some applications, SIAM. J. Matrix Anal. Appl., 32 (2014), 437-452.  doi: 10.1137/130915339.  Google Scholar

[14]

J. X. Zhao and C. Q. Li, Singular value inclusion sets for rectangular tensors, Linear Multilinear Algebra, 66 (2018), 1333-1350.  doi: 10.1080/03081087.2017.1351518.  Google Scholar

[15]

L. M. Zubov and A. N. Rudev, On necessary and sufficient conditions of strong ellipticity of equilibrium equations for certain classes of anisotropic linearly elastic materials, ZAMM - J. of Appl. Math. and Mechanics, 96 (2016), 1096-1102.  doi: 10.1002/zamm.201500167.  Google Scholar

[1]

Yu Zhou, Xinfeng Dong, Yongzhuang Wei, Fengrong Zhang. A note on the Signal-to-noise ratio of $ (n, m) $-functions. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020117

[2]

Hongwei Liu, Jingge Liu. On $ \sigma $-self-orthogonal constacyclic codes over $ \mathbb F_{p^m}+u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020127

[3]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[4]

Chandra Shekhar, Amit Kumar, Shreekant Varshney, Sherif Ibrahim Ammar. $ \bf{M/G/1} $ fault-tolerant machining system with imperfection. Journal of Industrial & Management Optimization, 2021, 17 (1) : 1-28. doi: 10.3934/jimo.2019096

[5]

Saadoun Mahmoudi, Karim Samei. Codes over $ \frak m $-adic completion rings. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020122

[6]

Philippe G. Ciarlet, Liliana Gratie, Cristinel Mardare. Intrinsic methods in elasticity: a mathematical survey. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 133-164. doi: 10.3934/dcds.2009.23.133

[7]

Meng Ding, Ting-Zhu Huang, Xi-Le Zhao, Michael K. Ng, Tian-Hui Ma. Tensor train rank minimization with nonlocal self-similarity for tensor completion. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021001

[8]

San Ling, Buket Özkaya. New bounds on the minimum distance of cyclic codes. Advances in Mathematics of Communications, 2021, 15 (1) : 1-8. doi: 10.3934/amc.2020038

[9]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[10]

Kung-Ching Chang, Xuefeng Wang, Xie Wu. On the spectral theory of positive operators and PDE applications. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3171-3200. doi: 10.3934/dcds.2020054

[11]

Zhiyan Ding, Qin Li, Jianfeng Lu. Ensemble Kalman Inversion for nonlinear problems: Weights, consistency, and variance bounds. Foundations of Data Science, 2020  doi: 10.3934/fods.2020018

[12]

Fioralba Cakoni, Pu-Zhao Kow, Jenn-Nan Wang. The interior transmission eigenvalue problem for elastic waves in media with obstacles. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020075

[13]

Gloria Paoli, Gianpaolo Piscitelli, Rossanno Sannipoli. A stability result for the Steklov Laplacian Eigenvalue Problem with a spherical obstacle. Communications on Pure & Applied Analysis, 2021, 20 (1) : 145-158. doi: 10.3934/cpaa.2020261

[14]

Shuang Liu, Yuan Lou. A functional approach towards eigenvalue problems associated with incompressible flow. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3715-3736. doi: 10.3934/dcds.2020028

[15]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[16]

Tomáš Oberhuber, Tomáš Dytrych, Kristina D. Launey, Daniel Langr, Jerry P. Draayer. Transformation of a Nucleon-Nucleon potential operator into its SU(3) tensor form using GPUs. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1111-1122. doi: 10.3934/dcdss.2020383

[17]

Meng Chen, Yong Hu, Matteo Penegini. On projective threefolds of general type with small positive geometric genus. Electronic Research Archive, , () : -. doi: 10.3934/era.2020117

[18]

Maho Endo, Yuki Kaneko, Yoshio Yamada. Free boundary problem for a reaction-diffusion equation with positive bistable nonlinearity. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3375-3394. doi: 10.3934/dcds.2020033

[19]

Haoyu Li, Zhi-Qiang Wang. Multiple positive solutions for coupled Schrödinger equations with perturbations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020294

[20]

Klemens Fellner, Jeff Morgan, Bao Quoc Tang. Uniform-in-time bounds for quadratic reaction-diffusion systems with mass dissipation in higher dimensions. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 635-651. doi: 10.3934/dcdss.2020334

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (127)
  • HTML views (528)
  • Cited by (1)

Other articles
by authors

[Back to Top]